# SDR AALA981085

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122629
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1503 - AFTER TAKEOFF EWR EN ROUTE DFW, RIGHT MAIN LANDING GEAR RED LIGHT ILLUMINATED AND REMAINED ON FOR DURATION OF FLIGHT.  RIGHT MAIN LANDING GEAR RED LIGHT EXTINGUISHED WHEN GEAR HANDLE WAS LOWERED AND RECEIVED DOWN AND LOCK INDICATION.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED GEAR SWING ACCORDING TO MM.  SYSTEM GROUNC CHECKED NORMAL OPERATION.  (M)
